# SDR SWAA2024082218509

- Difficulty date: July 28, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 72,231 hours, 42,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB INNER CHORD CRACKED AT STA. 616 AND LBL 63<[01] REMOVED AND REPLACED MAIN CABIN CUSP INNER CHORD BETWEEN STA 688 TO STA 540 AND LBL 63 IN REF BOEING DRAWING 144A5901 AND SRM 51-40-02-0G-0.;[02] REMOVED AND REPLACED MAIN CABIN CUSP INNER CHORD BETWEEN STA 688 TO STA 540 AND LBL 63 IN REF BOEING DRAWING 144A5901 AND SRM 51-40-02-0G-0.;[03] VERIFIED CORRECTIVE ACTION STEP 2; CORRECTION OF STEP 1.
